The forecasting performance of various models for seasonality and nonlinearity for quarterly industrial production
Philip Hans Franses and
Dick van Dijk
International Journal of Forecasting, 2005, vol. 21, issue 1, 87-102
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (32)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0169-2070(04)00052-4
Full text for ScienceDirect subscribers only
Related works:
Working Paper: The forecasting performance of various models for seasonality and nonlinearity for quarterly industrial production (2001) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:21:y:2005:i:1:p:87-102
Access Statistics for this article
International Journal of Forecasting is currently edited by R. J. Hyndman
More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().